RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 9, Pages 1346–1358 (Mi zvmmf4319)  

This article is cited in 2 scientific papers (total in 3 papers)

The construction of difference schemes with positive approximation for equations of parabolic type

A. S. Kholodov


Full text: PDF file (1566 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:5, 41–48

Bibliographic databases:

UDC: 519.633
MSC: Primary 65N06; Secondary 35K05
Received: 24.01.1983
Revised: 25.07.1983

Citation: A. S. Kholodov, “The construction of difference schemes with positive approximation for equations of parabolic type”, Zh. Vychisl. Mat. Mat. Fiz., 24:9 (1984), 1346–1358; U.S.S.R. Comput. Math. Math. Phys., 24:5 (1984), 41–48

Citation in format AMSBIB
\Bibitem{Kho84}
\by A.~S.~Kholodov
\paper The construction of difference schemes with positive approximation for equations of parabolic type
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 9
\pages 1346--1358
\mathnet{http://mi.mathnet.ru/zvmmf4319}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=764206}
\zmath{https://zbmath.org/?q=an:0582.65069}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 5
\pages 41--48
\crossref{https://doi.org/10.1016/0041-5553(84)90153-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4319
  • http://mi.mathnet.ru/eng/zvmmf/v24/i9/p1346

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. M. Belotserkovskii, A. S. Kholodov, “Majorizing schemes on unstructured grids in the space of indeterminate coefficients”, Comput. Math. Math. Phys., 39:11 (1999), 1730–1747  mathnet  mathscinet  zmath  elib
    2. A. I. Lobanov, “Nauchnye i pedagogicheskie shkoly Aleksandra Sergeevicha Kholodova”, Kompyuternye issledovaniya i modelirovanie, 10:5 (2018), 561–579  mathnet  crossref
    3. Ya. V. Nevmerzhitskii, “Primenenie metoda linii toka dlya uskoreniya raschetov neizotermicheskoi nelineinoi filtratsii”, Kompyuternye issledovaniya i modelirovanie, 10:5 (2018), 709–728  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:202
    Full text:120
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020